# SDR HEEA0012129

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 206023119159
- Condition: Mis Mfg
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR SPAR IS TOO SHORT.  IT IS 5 1/16" LONG AND SHOULD BE 5 3/4" LONG.
